# SDR SWAA062322

- Difficulty date: July 4, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 31,028 hours, 19,595 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: 69451434
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE PLEXIGLASS WINDOW MISSING.  INSTALLED PLEXIGLASS WINDOW PER MM.
